# SDR SIMA201912021003

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 36,907 hours, 32,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING PACK NR 1 PRODUCING AN OILY SMELL & NOT COOLING VERY WELL.  PERFORMED A NR 1 PACK OPS CHECK  IAW AMM 21-51-00.  PERFORMED ETN -EM -72-034-ENG ODOR EVENT TROUBLESHOOTING.  NO ODOR WAS DETECTED AND SYS WAS COOLING PROPERLY.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
